MAUDE Adverse Event Report: SPECTRANETICS CORPORATION PHILIPS LASER SYSTEM; DEVICE, ANGIOPLASTY, LASER, CORONARY

SPECTRANETICS CORPORATION PHILIPS LASER SYSTEM; DEVICE, ANGIOPLASTY, LASER, CORONARY
Model Number LAS-100
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2-a6) patient information - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.H3) the pls was evaluated on-site by a field service engineer.During inspection, the laser system was ran in diagnostic mode and found the attenuator motor to be the cause.Attenuator motor curve was completed, the system was calibrated, and verified proper system operation.The system met specifications and was returned to service.H6) after evaluation, the attenuator motor was determined to be the cause of the reported failure.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A coronary atherectomy procedure commenced during an emergent stemi procedure, necessitating the use of a philips laser system (pls).During attempts to calibrate the spectranetics elca laser atherectomy catheters, the pls displayed error 106, which rendered the system inoperable.The procedure was completed with other modalities, and there was no reported patient harm.This report captures the pls terminal system failure, delay of procedure; potential for harm.

Brand Name
PHILIPS LASER SYSTEM
Common Device Name
DEVICE, ANGIOPLASTY, LASER, CORONARY
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key25587498
Report Number3007284006-2026-00377
Device Sequence Number5381598
Product Code LPC
UDI-Device Identifier00813132027452
UDI-Public(01)00813132027452(11)240229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLAS-100
Device Catalogue NumberLAS-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPECTRANETICS ELCA ATHERECTOMY LASER CATHETER
Patient SexUnknown